# SDR IPXA2025080538803

- Difficulty date: July 26, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: A53612356201
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E&E BAY SUSPECTED CRACK ON L/H VERTICAL INTERCOSTAL ATTACH BRACKET. (OTBD OF LADDER FROM E&E BAY TO FLIGHT DECK) REMOVED ANGLE AT E&E BAY ON L/H VERTICAL INTERCOSTAL IAW A300-600, SRM 51-40-21.FABRICATED NEW ANGLE IAW A300-600, SRM 53-12-15, PAGE 18 AND GMM 09-08-01-03.INSTALLED NEW ANGLE AT FWD E&E BAY SUSPECTED CRACK ON L/H VERTICAL INTERCOSTAL ATTACH BRACKET OTBD OF LADDER FROM E&E BAY TO FLIGHT DECK IAW A300-600, SRM 51-40-21
